Intense chest pains when eating or drinking after BA.

I had a breast augmentation on tues afternoon 7/19. They had me on clyndamicyn Percocet and flexeral. Thursday 2 days after surgery I started having horrible chest pains when I eat and drink anything. I went to the follow up Surgion he says to stop the antibiotic, I did at 6 am and it's now 4 and I'm still not able to eat. Is this normal what should I do? on my way back to Orlando from Miami where I doubt my family doctor will b open when I get back I've tried tums still not helping!

Doctor Answers 4

Breast Augmentation/Breast Implants/Anatomic Gummy Bear Implants/ Silicone Implants/Breast Implant Revision

I appreciate your question. Since there has been a change in your post op course, please contact your surgeon so he/she can examine you and recommend the most appropriate treatment plan at this time. The best way to assess and give true advice would be an in-person exam. Please see a board-certified plastic surgeon that specializes in aesthetic and restorative plastic surgery. Best of luck! Dr. Schwartz Board Certified Plastic Surgeon Director-Beverly Hills Breast and Body Institute #RealSelf100Surgeon

Intense chest pains when eating or drinking after BA.

Thank you for your question and I am sorry to hear of your recovery struggles. Though pain after any surgery is anticipated you should not have horrible or intense chest pains when eating after a breast augmentation.  I would reach out first to your surgeon's office for advice as they know the details of your medical history and procedure or if unavailable reach out to your primary care doctor.  Best wishes.

Nelson Castillo, MD
Atlanta Plastic Surgeon
5.0 out of 5 stars 43 reviews

4 days post op, some advices:

Thanks for the question. Its too early to talk about results. In my practice, after performing a BA I recommend to my patients to limit the movement of the arms for two weeks. After that, you can move your arms taking care and always with common sense.  In this regard, it's not advisable to carry heavy weights to prevent the implant out of position, and allow the formation of the physiological capsule around the implant, also to avoid pain and breast swelling.  Kind regards, Dr. Emmanuel Mallol.-

Emmanuel Mallol Cotes, MD
Dominican Republic Plastic Surgeon
4.7 out of 5 stars 174 reviews

You might also like...

Intense chest pains when eating or drinking after BA.

Thanks for your question. If you've being  taking the medicines listed above pain probably  you had developed esofagitis by reflux and gastritis.You can start  by raising your head at bed using 2 pillows and taking 14 mgs. of nexium daily.

Adolfo Sesto, MD
Dominican Republic Plastic Surgeon
5.0 out of 5 stars 40 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.